Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zaritskaya, G A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:132
Full texts:62

https://www.mathnet.ru/eng/person77353
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1994
1. M. V. Fok, A. R. Zaritskii, G. A. Zaritskaya, E. V. Perevedentseva, “Biophysical kinetics of the transport of oxygen by blood”, UFN, 164:3 (1994),  335–338  mathnet; Phys. Usp., 37:3 (1994), 313–316  isi
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024